# SDR SCNA95036

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5241 · Galley Doors
- Part: R2 Door
- Condition: Out Of Rig
- Location: Aft Galley
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTING LAS A SUBSTANTIAL AIR LEAK IN RIGHT AFT GALLEY DOOR WAS DETECTED, AND AIRCRAFT WOULD NOT PRESSURIZE PROPERLY ON CLIMB-OUT.  FOUND R2 DOOR NOT CLOSED PROPERLY, FORWARD LOBE NOT IN TRACK.  RECLOSED DOOR AND OPS CHECKED  GOOD.
